Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Regular boundary elements


Author: Robin Harte
Journal: Proc. Amer. Math. Soc. 99 (1987), 328-330
MSC: Primary 46H05; Secondary 47A05
DOI: https://doi.org/10.1090/S0002-9939-1987-0870795-5
MathSciNet review: 870795
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a Banach algebra the regular elements in the closure of the group of invertibles are in a generalized sense "of index zero".


References [Enhancements On Off] (What's this?)

  • [1] S. R. Caradus, Generalized inverses and operator theory, Queen's Papers in Pure and Appl. Math., no. 50, Queen's University, Kingston, Ontario, 1978. MR 523736 (81m:47003)
  • [2] R. Fuster and A. Marquina, Geometric series in incomplete normed algebras, Amer. Math. Monthly 91 (1984), 49-51. MR 729192 (85g:46059)
  • [3] M. Gonzalez, A perturbation result for generalized Fredholm operators in the boundary of the group of invertible operators, Proc. Roy. Irish Acad. Sect. A 86 (1987). MR 898184 (88g:47023)
  • [4] R. E. Harte, The exponential spectrum in Banach algebras, Proc. Amer. Math. Soc. 56 (1976), 114-118. MR 0407603 (53:11375)
  • [5] -, Fredholm theory relative to a Banach algebra homomorphism, Math. Z. 179 (1982), 431-436. MR 649045 (83i:46056)
  • [6] -, Fredholm, Weyl and Browder theory, Proc. Roy. Irish Acad. Sect. A 85 (1986), 151-176. MR 845539 (87h:47029)
  • [7] T. Kato, Perturbation theory for linear operators, Springer-Verlag, Berlin and New York, 1966. MR 0203473 (34:3324)
  • [8] G. W. Treese and E. P. Kelly, Generalized Fredholm operators and the boundary of the maximal group of invertible operators, Proc. Amer. Math. Soc. 67 (1977), 123-128. MR 0454712 (56:12960)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05, 47A05

Retrieve articles in all journals with MSC: 46H05, 47A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0870795-5
Keywords: Regular, generalized inverse, Fredholm, Fredholm of index zero, boundary
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society